Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 29, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jun 21, 2007, 8:25 PM EDT for Kings County, Richmond County, New York. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2007, 8:25 PM EDT (00:25 UTC)
- Expired
- Jun 21, 2007, 8:56 PM EDT
- In force
- 31 min
- Issued by
- NWS New York, NY
- Area
- Counties, with a storm outline in the text
Counties Kings County, NY, Richmond County, NY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 162 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1748 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KOKX 220026
SVROKX
NYC047-085-220115-
/O.NEW.KOKX.SV.W.0029.070622T0025Z-070622T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE UPTON NY
825 PM EDT THU JUN 21 2007
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN RICHMOND COUNTY IN SOUTHEAST NEW YORK...
KINGS COUNTY IN SOUTHEAST NEW YORK...
* UNTIL 915 PM EDT...
* AT 823 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TOMPKINSVILLE...OR ABOUT NEAR BAYONNE...AND MOVING SOUTHEAST AT 35
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TOMPKINSVILLE AND VERRAZANO-NARROWS BRIDGE BY 830 PM...
BAY RIDGE...CONEY ISLAND...FLATBUSH AND CROWN HEIGHTS BY 835 PM...
CANARSIE BY 840 PM...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS
STORM...AND A SPOTTER IN SUMMIT REPORTED A FUNNEL CLOUD WITH THIS
STORM IN SUMMIT NEW JERSEY AT 812 PM. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO COULD DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH
AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4065 7410 4063 7404 4073 7396 4066 7385
4063 7390 4062 7388 4060 7389 4058 7393
4058 7401 4060 7400 4063 7404 4060 7406
4058 7410 4063 7419
$$
GOODMAN3 follow-up statements
000
WUUS51 KOKX 220027 CCA
SVROKX
NYC047-085-220115-
/O.COR.KOKX.SV.W.0029.070622T0025Z-070622T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTED
NATIONAL WEATHER SERVICE UPTON NY
825 PM EDT THU JUN 21 2007
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN RICHMOND COUNTY IN SOUTHEAST NEW YORK...
KINGS COUNTY IN SOUTHEAST NEW YORK...
* UNTIL 915 PM EDT...
* AT 823 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TOMPKINSVILLE...OR ABOUT NEAR BAYONNE...AND MOVING SOUTHEAST AT 35
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TOMPKINSVILLE AND VERRAZANO-NARROWS BRIDGE BY 830 PM...
BAY RIDGE...CONEY ISLAND...FLATBUSH AND CROWN HEIGHTS BY 835 PM...
CANARSIE BY 840 PM...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS
STORM...AND A SPOTTER REPORTED A FUNNEL CLOUD WITH THIS STORM IN
SUMMIT NEW JERSEY AT 812 PM. WHILE NOT IMMEDIATELY LIKELY...A
TORNADO COULD DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
LAT...LON 4065 7410 4063 7404 4073 7396 4066 7385
4063 7390 4062 7388 4060 7389 4058 7393
4058 7401 4060 7400 4063 7404 4060 7406
4058 7410 4063 7419
$$
GOODMAN000
WWUS51 KOKX 220041
SVSOKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
839 PM EDT THU JUN 21 2007
NYC047-085-220115-
/O.CON.KOKX.SV.W.0029.000000T0000Z-070622T0115Z/
KINGS NY-RICHMOND NY-
839 PM EDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHEASTERN RICHMOND AND KINGS COUNTIES...
AT 836 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VERRAZANO-NARROWS BRIDGE...MOVING SOUTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTHWEST OF CANARSIE BY 845 PM...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO COULD DEVELOP. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4065 7410 4063 7404 4073 7396 4066 7385
4063 7390 4062 7388 4060 7389 4058 7393
4058 7401 4060 7400 4063 7404 4060 7406
4058 7410 4063 7419
$$
DSW000
WWUS51 KOKX 220056
SVSOKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
853 PM EDT THU JUN 21 2007
NYC047-085-220103-
/O.CAN.KOKX.SV.W.0029.000000T0000Z-070622T0115Z/
KINGS NY-RICHMOND NY-
853 PM EDT THU JUN 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR RICHMOND AND KINGS COUNTIES
IS CANCELLED...
THE SEVERE THUNDERSTORM WAS MOVING SOUTHEAST INTO THE COASTAL WATERS
OF THE ATLANTIC OCEAN...THEREFORE THE SEVERE THUNDERSTORM WARNING
HAS BEEN CANCELLED.
LAT...LON 4065 7410 4063 7404 4073 7396 4066 7385
4063 7390 4062 7388 4060 7389 4058 7393
4058 7401 4060 7400 4063 7404 4060 7406
4058 7410 4063 7419
$$
DSWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 7:37 PM EDT, 48 minutes earlier.
Area forecast discussion, Jun 21, 7:37 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE UPTON NY 737 PM EDT THU JUN 21 2007 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE REGION THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL ACCOMPANY IT. A DISTURBANCE ALOFT AND AN ASSOCIATED SURFACE TROUGH APPROACHES LATE IN THE DAY FRIDAY...AND PASSES THROUGH FRIDAY NIGHT. WEAK HIGH PRESSURE IS THEN RESTORED THROUGH SATURDAY NIGHT. A WEAK COLD FRONT IN THE VICINITY MAY CAUSE A SHOWER OR THUNDERSTORM SUNDAY INTO SUNDAY EVENING. HIGH PRESSURE WILL THEN REGAIN CONTROL OF THE WEATHER INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... SEVERE THUNDERSTORM WATCH 435 IS IN EFFECT UNTIL 10 PM TONIGHT FOR THE LOWER HUDSON VALLEY AND NORTHEAST NEW JERSEY. SCATTERED SHOWERS AND THUNDERSTORMS IN ASSOCIATION WITH A PRE-FRONTAL TROUGH WILL BECOME A BIT MORE NUMEROUS IN THE CWA AS WE HEAD INTO THE EVENING HOURS. LOOKS LIKE THE BETTER CHANCES OF SEVERE WEATHER WILL BE ASSOCIATED WITH AN APPROACHING COLD FRONT WHICH WILL BE MOVING THROUGH THE CWA DURING THE EVENING HOURS. SBCAPES ARE AVERAGING AROUND 1000 J/KG IN THE VICINITY OF THE COLD FRONT...WITH SURFACE DEW POINTS POOLING TO 55-60. CURRENT DEW POINTS IN THE LOW TO MID 50S ACROSS THE CWA...SO WOULD EXPECT A RISE BY A FEW DEGREES AS THE FRONT NEARS. 18Z OKX SOUNDING SHOWING A BULK SHEAR OF APPROXIMATELY 40-45 KTS...A WET BULB ZERO AROUND 9KFT...AND DRY AIR IN THE LOW LEVELS. PRIMARY THREATS INTO THE EARLY EVENING WILL THEREFORE BE DAMAGING WINDS AND LARGE HAIL. OUTSIDE OF THE SEVERE THUNDERSTORM WATCH AREA...GUSTY WINDS AND AT LEAST SMALL HAIL STILL A THREAT. WILL CARRY MAINLY CHC POPS THROUGH MIDNIGHT...THEN DRYING TO FOLLOW AS THE FRONT PUSHES SOUTH OF THE FORECAST AREA. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... SURFACE LOW PRESSURE WILL MOVE SLOWLY INVOF NEW BRUNSWICK. WITH HIGH PRESSURE TO THE WEST...THE PRESSURE GRADIENT WILL BE SOMEWHAT TIGHT TO ALLOW FOR A BREEZY NORTHWEST FLOW. DEW POINTS WILL DROP THROUGH THE DAY. A SHORTWAVE AN ASSOCIATED SURFACE TROUGH WILL APPROACH FROM THE NORTH AND AFFECT MAINLY THE EASTERNMOST PORTION OF THE CWA. FORECAST MID LEVEL MOISTURE COUPLED WITH SUFFICIENT LIFT LOOKS TO BE ENOUGH ONLY OVER SOUTHEASTERN CT AND OVER THE FORKS REGION OF LONG ISLAND TO WARRANT A CHANCE OF POPS. WILL GO WITH SLIGHT CHC HERE LATE IN THE AFTERNOON INTO THE EVENING. WITH DROPPING DEW POINTS AND UNIMPRESSIVE CAPE VALUES...WILL LEAVE OUT MENTION OF THUNDER ATTM. DRY FORECAST EVERYWHERE ELSE. AFTER A CHECK AT H8 TEMPERATURES AND CONSIDERING A DECENT DOWNSLOPE COMPONENT...MOS GUIDANCE FOR HIGHS LOOKED GOOD. MAINLY IN THE MID 70S TO NEAR 80. WEAK HIGH PRESSURE IS REESTABLISHED BEHIND THE TROUGH LATE FRIDAY NIGHT AND SATURDAY. SATURDAY WILL TURN OUT TO BE MOSTLY SUNNY. HIGHS SHOULD BE SIMILAR TO THOSE ON FRIDAY. WITH A SURFACE LOW STILL SPINNING AROUND IN THE NEW BRUNSWICK VICINITY...ANOTHER WEAK COLD FRONT WILL BEGIN TO APPROACH LATE SATURDAY NIGHT...BUT I WILL KEEP THE FORECAST DRY DURING THIS PERIOD. && .LONG TERM /SUNDAY THROUGH THURSDAY/... AN UPPER LEVEL LOW WILL SPIN AROUND SOUTHEASTERN CANADA WITH RIDGING ACROSS THE PLAINS STATES. THIS PATTERN EVENTUALLY BREAKS DOWN...AND RIDGE EVENTUALLY FLATTENS DURING THE MIDWEEK PERIOD. AT THE SURFACE...WEAK HIGH PRESSURE WILL BE SITUATED OFF THE MID ATLANTIC COAST ON SUNDAY. A WEAK COLD FRONT ASSOCIATED WITH LOW PRESSURE IN THE CANADIAN MARITIMES WILL BRING A CHANCE OF RAIN. SLIGHT CHANCE POPS ARE IN THE GRIDS. WITH MARGINAL INSTABILITY...RESERVED MENTION OF THUNDER ONLY IN THE AFTERNOON AND EVENING. WITH THE LOSS OF INSTABILITY...WILL KEEP LATE SUNDAY NIGHT DRY. HIGHS ON SUNDAY SHOULD BE NEAR OR SLIGHTLY ABOVE NORMAL. ON MONDAY...A BERMUDA HIGH SETUP ALONG WITH A SURFACE TROUGH IS PROGGED TO BE IN OUR REGION. WILL FOLLOW HPC GUIDANCE AND KEEP THE FORECAST DRY. WITH HEIGHTS BUILDING ALOFT... HIGH TEMPERATURES WILL BE A COUPLE DEGREES WARMER THAN ON SUNDAY. THE SETUP REMAINS SIMILAR ON TUESDAY AND WEDNESDAY WITH A SURFACE TROUGH IN THE VICINITY BOTH DAYS. AGAIN...WILL FOLLOW HPC GUIDANCE AND STICK WITH SLIGHT CHC POPS IN THE GRIDS TUES NIGHT THROUGH WEDS NIGHT. ALTHOUGH THE UPPER LEVEL RIDGE WILL BE FLATTENING AS IT APPROACHES FROM THE WEST...TEMPERATURES WILL CONTINUE ON A MODERATING TREND. BOTH ECMWF AND GFS SHOW H5 HEIGHTS AT AROUND 590DM AND H8 TEMPS NEAR 19C DURING THIS PERIOD. HIGHS ARE THEREFORE FORECAST TO BE MAINLY IN THE LOWER HALF OF THE 90S AWAY FROM THE COAST. LOW PRESSURE WILL TRACK THROUGH SOUTHEASTERN CANADA ON THURSDAY WILL DRAG A COLD FRONT INTO THE REGION ON THURSDAY. THIS WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... CONVECTION MOVING THROUGH AREA TERMINALS WILL PRODUCE TSTMS THROUGH ABOUT 02-03Z BEFORE TAPERING OFF TO SHOWERS...THEN ENDING BY 05-06Z. MAIN IMPACT FROM STORMS WILL BE HEAVY RAIN...WINDS GUSTING 30-40 KT AND FREQUENT LIGHTNING. CIGS/VSBYS WILL BE LOWERED TO AT LEAST MVFR...WITH IFR VSBYS POSSIBLE. VFR CIGS/VSBYS WILL OTHERWISE BE IN PLACE THROUGH THE TAF PERIOD. WIND GUSTS WILL BE DIMINISHING THROUGH THE EVENING WITH LOSS OF DIURNAL HEATING AND W WINDS WILL RANGE FROM 10-15 KT AT KNYC TERMINALS AND 5-10 KT ELSEWHERE. AFTER 14-15Z FRI...NW WINDS WILL BE INCREASING TO 15G20-25 KT AND WILL REMAIN AS SUCH THROUGH THE AFTERNOON. OUTLOOK FROM 00Z SAT THROUGH MONDAY... PRIMARILY VFR CONDITIONS. BEST POSSIBILITY OF ANY SUB VFR CONDITIONS IS WITH SHOWERS ASSOCIATED WITH ANOTHER COLD FRONT SUNDAY. HOWEVER THE CHANCE OF ANY PRECIPITATION WITH THIS FRONT IS MINIMAL...ABOUT 20 PERCENT AT BEST. && .MARINE... THE MEAN UPPER TROUGH WILL REMAIN ACROSS EASTERN CANADA AND THE NORTHEAST THIS PERIOD WITH A SERIES OF SHORT WAVES EMBEDDED IN THE FLOW. EACH PIECE OF ENERGY WILL SEND A REINFORCING SHOT OF DRY..COOL AIR ACROSS THE FORECAST WATERS. MORE IMPORTANTLY THOUGH...THE FLOW WILL BE OFFSHORE AND GENERALLY FROM THE NW THROUGH SAT. THE LIMITED FETCH AND COOL WATERS WILL KEEP BOTH SEAS AND WINDS BELOW SCA. THERE IS THE POTENTIAL FOR NEARSHORE GUSTS TO 25 KT FRI AFTERNOON... ESPECIALLY NEAR INLETS INTO BAYS. LONG RANGE GRIDS STALL A FRONT TO THE NORTH SUN INTO TUE WITH THE WATERS UNDER A W/SW FLOW. HOWEVER...BOTH THE 12Z GFS AND NAM WRF SUPPORT A STRONGER...MORE AMPLIFIED TROF OVER THE NE. SHOULD THIS MATERIALIZE...ANOTHER COLD FRONT MAY CROSS THE WATERS SUN NIGHT INTO MON MORNING. THE BOUNDARY WOULD THEN RETURN TO THE NORTH AS A WARM FRONT LATE MON INTO EARLY TUE. && .HYDROLOGY... SHOWERS AND THUNDERSTORMS INTO THIS EVENING WILL BRING SCATTERED RAINFALL AMOUNTS UP TO A QUARTER OF AN INCH...HOWEVER...HEAVIER DOWNPOURS WILL PRODUCE LOCALLY HIGHER AMOUNT. ANY URBAN AND SMALL STREAM FLOODING WILL BE ISOLATED AS WELL IN HEAVIER SHOWERS. LIGHT AMOUNTS AND NO FLOODING CONCERNS ANTICIPATED IN ANY ISOLATED SHOWERS AND THUNDERSTORMS ACROSS SOUTHEASTERN CONNECTICUT AND EASTERN LONG ISLAND LATE FRIDAY AFTERNOON INTO THE EVENING. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && SYNOPSIS...JC NEAR TERM...JC SHORT TERM...JC LONG TERM...JC AVIATION...MPS MARINE...DW HYDROLOGY...JC/PW
Hazardous weather outlook, Jun 21, 3:08 PM EDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 308 PM EDT THU JUN 21 2007 CTZ005>012-NJZ006-NYZ072>081-221915- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-HUDSON-NEW YORK (MANHATTAN)- BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 308 PM EDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...HUDSON COUNTY IN NORTHEAST NEW JERSEY...AND FOR NEW YORK CITY AND LONG ISLAND IN SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS...MAINLY THIS EVENING...ARE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. THE NATIONAL WEATHER SERVICE HAS STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ330-335-338-340-345-350-353-355-221915- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 308 PM EDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS...MAINLY THIS EVENING...ARE CAPABLE OF PRODUCING WINDS OVER 35 KT AND LARGE HAIL. THE NATIONAL WEATHER SERVICE HAS STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NJZ002>005-011-NYZ067>071-221915- WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-UNION-ORANGE-PUTNAM- ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- 308 PM EDT THU JUN 21 2007 ...SEVERE THUNDERSTORM WATCH 435 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY EXCEPT HUDSON COUNTY...AND FOR THE LOWER HUDSON VALLEY REGION OF SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING ARE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AND APPRECIATED. GOODMAN
In the hours before
Special weather statement, Jun 21, 5:46 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 546 PM EDT THU JUN 21 2007 NYZ067-212230- ORANGE- 546 PM EDT THU JUN 21 2007 ...STRONG THUNDERSTORM OVER ORANGE COUNTY... AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PORT JERVIS...AND MOVING SOUTHEAST AT 30 MPH. THIS STORM WILL BE... 6 MILES SOUTHWEST OF MIDDLETOWN BY 600 PM. 6 MILES SOUTHWEST OF GOSHEN BY 610 PM. NEAR FLORIDA BY 615 PM. NEAR CHESTER BY 620 PM. NEAR MONROE BY 625 PM. 4 MILES SOUTHWEST OF HARRIMAN BY 630 PM. SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. GOODMAN
Special weather statement, Jun 21, 6:39 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 639 PM EDT THU JUN 21 2007 CTZ009-NYZ075>078-080-212345- KINGS (BROOKLYN)-NASSAU-NORTHWEST SUFFOLK-QUEENS-SOUTHERN FAIRFIELD-SOUTHWEST SUFFOLK- 639 PM EDT THU JUN 21 2007 ...STRONG THUNDERSTORMS MOVING THROUGH SOUTHERN FAIRFIELD... KINGS...NASSAU...QUEENS AND NORTHWEST SUFFOLK COUNTIES... AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PORT CHESTER TO OYSTER BAY TO CONEY ISLAND TO HUGUENOT...AND MOVING EAST AT 25 MPH. THESE STORMS WILL BE... NEAR STAMFORD BY 645 PM. NEAR DARIEN BY 650 PM. NEAR WOODMERE BY 655 PM. NEAR PLAINVIEW BY 700 PM. NEAR OCEANSIDE BY 705 PM. NEAR MELVILLE BY 710 PM. WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS. GOODMAN
Special weather statement, Jun 21, 7:19 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 719 PM EDT THU JUN 21 2007 CTZ006-007-220000- NORTHERN MIDDLESEX-NORTHERN NEW HAVEN- 719 PM EDT THU JUN 21 2007 ...STRONG THUNDERSTORM MOVING FROM NEW HAVEN COUNTY INTO MIDDLESEX COUNTY... AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WATERBURY...AND MOVING EAST AT 30 MPH. THIS STORM WILL BE... NEAR CHESHIRE BY 730 PM. NEAR MERIDEN BY 740 PM. NEAR DURHAM BY 750 PM. SMALL HAIL...AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. GOODMAN
Special weather statement, Jun 21, 7:34 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 734 PM EDT THU JUN 21 2007 NJZ002>006-011-NYZ069>073-076-077-220030- BERGEN-BRONX-EASTERN PASSAIC-ESSEX-HUDSON-NASSAU- NEW YORK (MANHATTAN)-NORTHERN WESTCHESTER-QUEENS-ROCKLAND- SOUTHERN WESTCHESTER-UNION-WESTERN PASSAIC- 734 PM EDT THU JUN 21 2007 ...SHOWERS AND THUNDERSTORMS WITH GUSTY WINDS APPROACHING NORTHEAST NEW JERSEY AND NEW YORK CITY... AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF SHOWER AND THUNDERSTORMS ALONG A LINE EXTENDING FROM POMONA TO RINGWOOD TO FRANKLIN TO NEWTON...OR ALONG A LINE EXTENDING FROM HAVERSTRAW TO RINGWOOD TO 8 MILES WEST OF WEST MILFORD TO 9 MILES NORTHEAST OF HOPATCONG TO HOPATCONG...AND MOVING SOUTHEAST AT 30 MPH. THESE STORMS WILL BE... NEAR SUFFERN BY 740 PM. NEAR OSSINING BY 745 PM. NEAR BLOOMINGDALE BY 750 PM. NEAR HAWTHORNE BY 755 PM. NEAR RIDGEWOOD BY 800 PM. NEAR WHITE PLAINS BY 805 PM. WIND GUSTS UP TO 35 MPH ARE EXPECTED WITH THESE STORMS. GOODMAN
Special weather statement, Jun 21, 7:46 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 746 PM EDT THU JUN 21 2007 CTZ007-008-011-012-220045- NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON- 746 PM EDT THU JUN 21 2007 ...SHOWERS AND THUNDERSTORMS WITH GUSTY WINDS MOVING ACROSS MIDDLESEX AND NEW LONDON COUNTIES... AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM ANDOVER TO 5 MILES SOUTHEAST OF EAST HAMPTON TO WALLINGFORD...OR ALONG A LINE EXTENDING FROM 7 MILES WEST OF WILLIMANTIC TO EAST HAMPTON TO WALLINGFORD...AND MOVING EAST AT 30 MPH. THESE STORMS WILL BE... NEAR LEBANON BY 755 PM. NEAR SALEM BY 800 PM. NEAR NORWICH BY 810 PM. NEAR GALES FERRY BY 815 PM. NEAR PRESTON BY 820 PM. NEAR OLD SAYBROOK BY 825 PM. WIND GUSTS UP TO 35 MPH AND SMALL HAIL ARE EXPECTED WITH THESE STORMS. GOODMAN
Special weather statement, Jun 21, 8:17 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 817 PM EDT THU JUN 21 2007 NYZ072-074>076-220115- KINGS (BROOKLYN)-NEW YORK (MANHATTAN)-QUEENS-RICHMOND (STATEN IS.)- 817 PM EDT THU JUN 21 2007 ...STRONG THUNDERSTORM APPROACHING KINGS...NEW YORK...QUEENS AND RICHMOND COUNTIES... AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HARRISON...AND MOVING SOUTHEAST AT 45 MPH. THIS STORM WILL BE... NEAR TOMPKINSVILLE BY 825 PM. NEAR FLATBUSH BY 830 PM. NEAR ROCKAWAY BEACH BY 835 PM. PEOPLE IN KINGS...NORTHEASTERN RICHMOND...SOUTHWESTERN NEW YORK AND SOUTHWESTERN QUEENS COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. GOODMAN
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:15 PM EDT | Special Marine Warning | OKX | 30 min | |
| Jun 21, 8:51 PM EDT | Special Marine Warning | OKX | 54 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.